Brundageba Posted April 10, 2020 Share Posted April 10, 2020 (edited) On April 9,2020 , USA leading Cardiology Groups made public their caution with regard to blanket use of the combination Hydroxchloroquin/Azithromycin for persons having a cardiac history of certain heart rhythm disorders. There is a risk factor of sudden cardiac arrest for certain cardiac patients. The AHA source is written in "medical lingo " and is very clear to any cardiologist as to WHAT to pre-screen a patient for and as well ,what to watch for in the patient if the drug is prescribed. . As a nurse living here, I'd be inclined to make a copy of that AMA CAUTION if ( God forbid) you ever should get this COVID virus. ................................. Alison , the nurse Links for articles: Medical Journalist https://www.medscape.com/viewarticle/928456?nlid=134954_4622&src=WNL_mdplsnews_200410_mscpedit_nurs&uac=321845EN&spon=24&impID=2342255&faf=1 American Heart Assoc SOURCE: Roden DM et al. Circulation.2020Apr 8. doi:10.1161/CIRCULATIONAHA.120.047521. Edited April 10, 2020 by Brundageba Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.